# SDR DL73E951506

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, MLG FLY DOOR O/B FWD EDGE REPAIR DAMAGED, LT WING SIDE.  REPAIRED PER SRM 52-80-2 INSTALLED DOOR PER MM 51-40-15.
